Changes of sign of sums of random variables

P. Erdős, G. A. Hunt

Research output: Contribution to journalArticle

14 Citations (Scopus)
Original languageEnglish
Pages (from-to)673-687
Number of pages15
JournalPacific Journal of Mathematics
Volume3
Issue number4
Publication statusPublished - 1953

Fingerprint

Sums of Random Variables

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Changes of sign of sums of random variables. / Erdős, P.; Hunt, G. A.

In: Pacific Journal of Mathematics, Vol. 3, No. 4, 1953, p. 673-687.

Research output: Contribution to journalArticle

Erdős, P. ; Hunt, G. A. / Changes of sign of sums of random variables. In: Pacific Journal of Mathematics. 1953 ; Vol. 3, No. 4. pp. 673-687.
@article{cb98cca0f5da4d5bb7bb8009b12bdec6,
title = "Changes of sign of sums of random variables",
author = "P. Erdős and Hunt, {G. A.}",
year = "1953",
language = "English",
volume = "3",
pages = "673--687",
journal = "Pacific Journal of Mathematics",
issn = "0030-8730",
publisher = "University of California, Berkeley",
number = "4",

}

TY - JOUR

T1 - Changes of sign of sums of random variables

AU - Erdős, P.

AU - Hunt, G. A.

PY - 1953

Y1 - 1953

UR - http://www.scopus.com/inward/record.url?scp=0000988202&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000988202&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0000988202

VL - 3

SP - 673

EP - 687

JO - Pacific Journal of Mathematics

JF - Pacific Journal of Mathematics

SN - 0030-8730

IS - 4

ER -